# SDR KBM2005F00028

- Difficulty date: January 9, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 23010
- Condition: Malfunctioned
- Location: Directional
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DG ROTATES 180 DEGREES IN STRAIGHT AND LEVEL FLT.  REMOVED AND REPLACED. (K)
